q-additive functions on polynomial sequences

Research output: Contribution to journalArticleResearchpeer-review

Original languageGerman
Pages (from-to)377-393
JournalInternational journal of number theory
Volume8
Publication statusPublished - 2012

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

q-additive functions on polynomial sequences. / Madritsch, Manfred.

In: International journal of number theory, Vol. 8, 2012, p. 377-393.

Research output: Contribution to journalArticleResearchpeer-review

@article{e989306fcca4431996663b5e3ecabd09,
title = "q-additive functions on polynomial sequences",
author = "Manfred Madritsch",
year = "2012",
language = "deutsch",
volume = "8",
pages = "377--393",
journal = "International journal of number theory",
issn = "1793-0421",
publisher = "World Scientific Publishing Co Pte Ltd",

}

TY - JOUR

T1 - q-additive functions on polynomial sequences

AU - Madritsch, Manfred

PY - 2012

Y1 - 2012

M3 - Artikel

VL - 8

SP - 377

EP - 393

JO - International journal of number theory

JF - International journal of number theory

SN - 1793-0421

ER -